# SDR HALA2018090500412

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,697 hours, 45,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD DOOR EXIT MARKER SIGN INOPERATIVE.  FOUND WIRE C9302-263-16 BROKEN. REPAIRED THE WIRE IAW SWPM 20-10-03, AND WDM 33-51-12.  EMERGENCY LIGHTING SYSTEM OPS TESTED PASSED IAW AMM 33-51-00. OK FOR SERVICE.
